# SDR RAIA00706040

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,769 hours, 18,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING INSPECTION, LT WING TRAILING EDGE SKIN WAS FOUND TO HAVE A 1.125 INCH CRACK PROPAGATING FROM RIVET TO TRAILING EDGE NEAR GROUND SPOILER ACTUATOR CUTOUT.  MAINTENANCE INSPECTED IAW MANUFACTURER'S SERVICE INFORMATION AND PLACED ON TIME CARRYOVER FOR RE-OCCURRING INSPECTIONS AT 100 FH WITH DEFINITIVE REPAIR OR REPLACEMENT AT 500 FH.
